Alert archive / Georgia / Tornado Warnings in 2024

Tornado Warning 29, NWS Jacksonville, FL

March 9, 20244 counties in Georgia

NWS Jacksonville, FL issued this tornado warning at Mar 9, 2024, 8:35 AM EST for 4 counties in Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 9, 2024, 8:35 AM EST (13:35 UTC)
Expired
Mar 9, 2024, 9:00 AM EST
In force
25 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Appling County, GA, Bacon County, GA, Coffee County, GA, Jeff Davis County, GA

The radar

The Moody AFB radar (KVAX), 97 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 6:42 AM ESTTornado WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 1.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2024-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2024-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
730 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

933 
WFUS52 KJAX 091335
TORJAX
GAC001-005-069-161-091400-
/O.NEW.KJAX.TO.W.0029.240309T1335Z-240309T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
835 AM EST Sat Mar 9 2024

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  East central Coffee County in southeastern Georgia...
  Northwestern Bacon County in southeastern Georgia...
  Southeastern Jeff Davis County in southeastern Georgia...
  Northwestern Appling County in southeastern Georgia...

* Until 900 AM EST.

* At 835 AM EST, a severe thunderstorm capable of producing a tornado
  was located near West Green, or 11 miles east of Broxton, moving
  east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Baxley around 855 AM EST.

Other locations impacted by this tornadic thunderstorm include Denton
and Pine Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3157 8275 3169 8281 3191 8233 3167 8224
TIME...MOT...LOC 1335Z 248DEG 40KT 3165 8270 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SHASHY
3 follow-up statements
974 
WWUS52 KJAX 091342
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
842 AM EST Sat Mar 9 2024

GAC001-005-069-161-091400-
/O.CON.KJAX.TO.W.0029.000000T0000Z-240309T1400Z/
Coffee GA-Bacon GA-Jeff Davis GA-Appling GA-
842 AM EST Sat Mar 9 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM EST FOR
NORTHEASTERN COFFEE...NORTHWESTERN BACON...SOUTHEASTERN JEFF DAVIS
AND NORTHWESTERN APPLING COUNTIES...

At 842 AM EST, a severe thunderstorm capable of producing a tornado
was located 9 miles northeast of West Green, or 11 miles southwest of
Graham, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Baxley around 855 AM EST.

Other locations impacted by this tornadic thunderstorm include Pine
Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3158 8272 3166 8272 3173 8265 3191 8233
      3167 8224
TIME...MOT...LOC 1342Z 248DEG 40KT 3168 8261 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SHASHY
543 
WWUS52 KJAX 091355
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
855 AM EST Sat Mar 9 2024

GAC069-161-091404-
/O.CAN.KJAX.TO.W.0029.000000T0000Z-240309T1400Z/
Coffee GA-Jeff Davis GA-
855 AM EST Sat Mar 9 2024

...THE TORNADO WARNING FOR NORTHEASTERN COFFEE AND SOUTHEASTERN JEFF
DAVIS COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 PM EST for southeastern
Georgia.

&&

LAT...LON 3167 8224 3161 8257 3163 8258 3167 8252
      3191 8233
TIME...MOT...LOC 1354Z 253DEG 41KT 3169 8243 

$$

GAC001-005-091400-
/O.CON.KJAX.TO.W.0029.000000T0000Z-240309T1400Z/
Bacon GA-Appling GA-
855 AM EST Sat Mar 9 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM EST FOR
NORTHWESTERN BACON AND CENTRAL APPLING COUNTIES...

At 854 AM EST, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Baxley, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Baxley around 900 AM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3167 8224 3161 8257 3163 8258 3167 8252
      3191 8233
TIME...MOT...LOC 1354Z 253DEG 41KT 3169 8243 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SHASHY
630 
WWUS52 KJAX 091401
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
901 AM EST Sat Mar 9 2024

GAC001-005-091411-
/O.EXP.KJAX.TO.W.0029.000000T0000Z-240309T1400Z/
Bacon GA-Appling GA-
901 AM EST Sat Mar 9 2024

...THE TORNADO WARNING FOR NORTHWESTERN BACON AND CENTRAL APPLING
COUNTIES HAS EXPIRED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Tornado Watch remains in effect until 200 PM EST for southeastern
Georgia.

&&

LAT...LON 3167 8224 3161 8257 3163 8258 3167 8252
      3191 8233
TIME...MOT...LOC 1401Z 248DEG 40KT 3171 8236 

$$

SHASHY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 9, 7:29 AM EST, 1 hour 6 minutes earlier.

Area forecast discussion, Mar 9, 7:29 AM EST, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
729 AM EST Sat Mar 9 2024

...ISOLATED TO SCATTERED SEVERE THUNDERSTORMS POSSIBLE THROUGH
THIS EVENING...

...New UPDATE...

.UPDATE...
Issued at 724 AM EST Sat Mar 9 2024

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

Minor tweaks to POPs this morning to account for timing of
convection already underway over interior Southeast GA. A tornado
watch is in effect for all counties over Southeast GA as well as
Hamilton County, FL until 2 PM this afternoon.

&&

.NEAR TERM...
Issued at 342 AM EST Sat Mar 9 2024

A mild night is currently underway in the warm sector of an approaching
cold front currently off to the northwest. A light to moderate
southeast to southerly breeze and some high clouds streaming
across the area is helping to inhibit any fog formation. However,
the increase in moisture has allowed ample low cloud cover across
the area. Showers streaming from southwest to northeast ahead of
the front are mostly remaining outside the GA CWA boundary, though
a few showers are possible north of waycross through daybreak.

The pre frontal trough will start to make progress southeastward by
about mid to late morning. Daytime heating, combined with ample
layer moisture with PWATs in the 90th percentile or higher, will
yield a modest amount of instability for a squall line of
thunderstorms to form by early this afternoon. Sufficient shear
will also be in place to bring the potential for severe storms,
with the main hazards being strong winds of 50-70mph and isolated
tornadoes. The most favorable dynamics aloft will remain generally
north of I-10 as the front loses steam moving southeastward
through Tonight, coinciding with the loss of daytime heating.
Therefore, expect the highest potential for severe storms to be in
the same aforementioned area during the afternoon and evening
today, with potential decreasing as the front dips into areas
south of about I-10.

As mentioned above, today will start of mild in the 60s and low
70s, approaching record high minimums in some climate spots. With
some daytime heating in the warm sector, highs will also be
approaching records in many spots with widespread 80s further
south and east, and a bit cooler in the upper 70s further north
and west where more cloud cover and some earlier showers may
occur. More specific climate record data is listed in the Climate
section of the discussion.

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

&&

.SHORT TERM...
(Sunday through Monday night)
Issued at 342 AM EST Sat Mar 9 2024

Lingering showers over north-central FL taper off early Sunday
morning as a cold front shifts into central FL. Quiet and dry
weather then prevail through Tuesday as high pressure builds in
across the SE US and overhead by Monday night. Cool, dry airmass
filters in across the area in the wake of the front keeping temps
at or just below normal with highs in the 60s/70s and lows in the
40s.

&&

.LONG TERM...
(Tuesday through Friday)
Issued at 342 AM EST Sat Mar 9 2024

High pressure overhead shifts eastward into the Atlantic on Tuesday
developing a southerly return flow of moisture. Rain chances
return on Wednesday as an overrunning pattern develops and upper
shortwaves parade across the northern Gulf and into N FL. Showers
will be mainly along and south of the FL/GA state border with the
best chance for isolated thunderstorms south of I-10 where the
best instability is. Brief break from precip on Thursday as the
next frontal system moves into the SE US. Rain chances increase
from northwest to southeast Friday into Friday night ahead of the
approaching cold front. Southerly return flow will cause a warming
trend with highs in the 70s on Tuesday increasing to near record
on Friday in the mid 80s.

&&

.AVIATION...
(12Z TAFS)
Issued at 540 AM EST Sat Mar 9 2024

MVFR with periods of IFR persists at area terminals with low
stratus. This trend will continue through mid to late morning
before lifting to VFR levels. LIFR ceilings have also been
occurring at times at GNV and SSI which could continue through
around 13Z. An isolated SHRA is also possible at GNV through this
morning, though any of these occurrences should not significantly
impact operations.

A squall line of SHRA and TSRA approaches throughout the day and
will have the most significant impact at area terminals from about
the 21Z to 03Z time frame, with lingering VCSH behind the line.
Confidence remains high that TSRA will impact JAX/CRG/VQQ/SSI/GNV.
There is a possibility of little to no TSRA impacting SGJ as the
squall line weakens moving southeast tonight, though confidence is
still high enough to include TS for this forecast. North and west
of SGJ, higher potential for a severe TSRA exists, with gusts of
up to 45-60 knots possible. As convection unfolds, TEMPO groups
will likely need to be added to highlight more specific timing and
impacts accordingly.

&&

.MARINE...
Issued at 342 AM EST Sat Mar 9 2024

A cold front will approach area waters later this morning and move
southeastward and across all waters by Sunday Morning. Ahead of
the front, showers and scattered thunderstorms are expected
through tonight, with some storms capable of producing gusty winds
and small hail, especially for waters Saint Augustine northward.
High pressure builds in behind the front on Sunday and remains in
place through Tuesday. Small Craft Advisories are in effect from
early Sunday Morning through Monday Morning post cold front
passage. An area of low pressure approaches from the Gulf of
Mexico by Wednesday, likely impacting waters into Thursday.

Rip Currents: Moderate risk for area beaches through Monday.

&&

.HYDROLOGY...
Issued at 342 AM EST Sat Mar 9 2024

About an inch of rainfall will be possible with storms today into
tonight mainly for areas along and north of the I-10 corridor. Locally
higher totals will be possible in any training bands of convection.
Heavier rainfall totals upstream along the Ocmulgee River will
likely send a flood wave down the Altamaha River, with minor
flooding possible by Sunday morning along upper portions of the
Altamaha River near the Baxley gauge, where a flood warning was
already issued. An additional flood warning may be necessary at
Charlotteville.

&&

.CLIMATE...
Issued at 950 PM EST Thu Mar 7 2024

Record high minimum and maximum temperatures at our designated
climate sites for Today, March 9:

Jacksonville   69/1921   88/1974
Gainesville    65/2022   89/1907
Alma, GA       66/1980   88/1974
Craig Airport  64/1980   83/2012

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  80  52  67  40 /  90  20   0   0
SSI  80  54  68  45 /  70  40   0   0
JAX  86  56  72  44 /  60  50   0   0
SGJ  88  59  74  49 /  60  70   0   0
GNV  85  58  74  44 /  70  70   0   0
OCF  86  60  75  45 /  60  70   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory from 5 AM Sunday to 8 AM EST Monday for
     AMZ470-472-474.

&&

In the hours before

Special weather statement, Mar 9, 7:07 AM EST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
707 AM EST Sat Mar 9 2024

GAZ132-133-091245-
Coffee GA-Jeff Davis GA-
707 AM EST Sat Mar 9 2024

...STRONG THUNDERSTORMS WILL IMPACT COFFEE AND JEFF DAVIS COUNTIES
THROUGH 745 AM EST...

At 706 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Jacksonville to near Tifton. Movement was
east at 55 mph.

HAZARD...Wind gusts of 45 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Douglas, Hazlehurst, Broxton, Ambrose, Pridgen, West Green,
Snipesville, and Denton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3197 8243 3169 8260 3142 8290 3142 8314
      3147 8314 3147 8312 3151 8308 3161 8306
      3166 8300 3179 8299 3178 8287 3184 8278
      3185 8279 3192 8268 3193 8259 3196 8256
      3195 8249 3195 8248 3196 8250
TIME...MOT...LOC 1206Z 258DEG 47KT 3181 8306 3149 8350

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

SHASHY
Special weather statement, Mar 9, 7:47 AM EST, 48 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
747 AM EST Sat Mar 9 2024

GAZ133-135-091315-
Appling GA-Jeff Davis GA-
747 AM EST Sat Mar 9 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN JEFF DAVIS AND
NORTH CENTRAL APPLING COUNTIES THROUGH 815 AM EST...

At 747 AM EST, Doppler radar was tracking a strong thunderstorm over
Hazlehurst, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hazlehurst and Plant Hatch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 200 PM EST for southeastern
Georgia.

&&

LAT...LON 3196 8240 3195 8239 3196 8238 3194 8238
      3194 8231 3195 8231 3193 8230 3194 8228
      3187 8228 3185 8273 3188 8274 3191 8268
      3192 8268 3193 8259 3196 8256 3195 8249
      3196 8248 3197 8250 3197 8247
TIME...MOT...LOC 1247Z 270DEG 30KT 3188 8264

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SHASHY
Special weather statement, Mar 9, 8:02 AM EST, 33 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
802 AM EST Sat Mar 9 2024

GAZ134-135-091330-
Bacon GA-Appling GA-
802 AM EST Sat Mar 9 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BACON AND APPLING
COUNTIES THROUGH 830 AM EST...

At 802 AM EST, Doppler radar was tracking a strong thunderstorm near
Graham, moving east at 35 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Baxley, Graham, Surrency, and Pine Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 PM EST for southeastern
Georgia.

&&

LAT...LON 3193 8226 3192 8225 3190 8219 3190 8214
      3191 8213 3189 8214 3189 8212 3190 8212
      3190 8211 3166 8216 3169 8252 3184 8252
      3184 8243 3189 8243 3194 8229
TIME...MOT...LOC 1302Z 271DEG 32KT 3180 8258

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SHASHY
Special weather statement, Mar 9, 8:04 AM EST, 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
804 AM EST Sat Mar 9 2024

GAZ132-149-091330-
Atkinson GA-Coffee GA-
804 AM EST Sat Mar 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN COFFEE AND NORTHERN
ATKINSON COUNTIES THROUGH 830 AM EST...

At 804 AM EST, Doppler radar was tracking a strong thunderstorm near
Ocilla, moving east at 45 mph.

HAZARD...Wind gusts of 45 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Douglas and Nicholls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 PM EST for southeastern
Georgia.

&&

LAT...LON 3147 8314 3147 8312 3150 8310 3151 8308
      3153 8308 3156 8306 3158 8306 3152 8262
      3134 8266 3139 8312 3140 8314 3143 8314
      3146 8315
TIME...MOT...LOC 1304Z 268DEG 39KT 3153 8317

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

SHASHY
Local storm report, Mar 9, 8:05 AM EST, 30 minutes before
Preliminary Local Storm Report
National Weather Service Jacksonville FL
805 AM EST Sat Mar 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     Tornado          5 NNE Ambrose           31.66N 83.00W
03/09/2024                   Coffee             GA   Emergency Mngr

            Coffee County Emergency management relayed
            multiple reports of a tornado on the ground
            near the Griffin Rd/Old Coffee Rd/Highway
            206 area west of Broxton. Also report of
            roof damage on Griffin Rd. Time estimated by
            info from EM and radar.

&&

DRD
Special weather statement, Mar 9, 8:29 AM EST, 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
829 AM EST Sat Mar 9 2024

GAZ132>135-091400-
Bacon GA-Appling GA-Coffee GA-Jeff Davis GA-
829 AM EST Sat Mar 9 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN COFFEE...
NORTHWESTERN BACON...SOUTHERN JEFF DAVIS AND WEST CENTRAL APPLING
COUNTIES THROUGH 900 AM EST...

At 829 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Broxton to near Pridgen. Movement was east
at 45 mph.

HAZARD...Wind gusts of 45 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Graham, Snipesville, and Denton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 PM EST for southeastern
Georgia.

&&

LAT...LON 3165 8247 3189 8248 3174 8286 3161 8284
TIME...MOT...LOC 1329Z 248DEG 40KT 3162 8282 3172 8284

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 7:07 AM ESTSpecial Weather StatementJAXCoffee, Jeff Davis38 min
Mar 9, 7:23 AM ESTSevere Thunderstorm WarningJAXBacon, Coffee, Jeff Davis52 min
Mar 9, 7:29 AM ESTTornado WarningJAXCoffee, Jeff Davis31 min
Mar 9, 7:47 AM ESTSpecial Weather StatementJAXJeff Davis28 min
Mar 9, 8:02 AM ESTSpecial Weather StatementJAXAppling28 min
Mar 9, 8:04 AM ESTSpecial Weather StatementJAXCoffee26 min
Mar 9, 8:14 AM ESTSevere Thunderstorm WarningJAXAtkinson, Coffee31 min
Mar 9, 8:29 AM ESTSpecial Weather StatementJAXJeff Davis31 min
Mar 9, 8:49 AM ESTRiver Flood WarningJAXJeff Davis, Montgomery, Toombs15 days
Mar 9, 9:01 AM ESTSpecial Weather StatementJAXAppling29 min
Mar 9, 9:14 AM ESTAreal Flood AdvisoryJAXCoffee, Jeff Davis91 min
Mar 9, 9:16 AM ESTSpecial Weather StatementJAXAppling29 min
Mar 9, 10:08 AM ESTSpecial Weather StatementJAXLanier52 min
Mar 9, 11:34 AM ESTSpecial Weather StatementJAXCharlton26 min
Mar 9, 11:37 AM ESTSpecial Weather StatementJAXAtkinson38 min
Mar 9, 11:49 AM ESTSpecial Weather StatementJAXClinch, Echols41 min
Mar 9, 11:52 AM ESTSpecial Weather StatementJAXCamden38 min
Mar 9, 11:58 AM ESTSevere Thunderstorm WarningJAXAtkinson, Clinch, Ware47 min
Mar 9, 12:05 PM ESTTornado WarningJAXAtkinson, Clinch, Ware25 min
Mar 9, 12:08 PM ESTSevere Thunderstorm WarningJAXClinch, Echols52 min
Mar 9, 12:30 PM ESTTornado WarningJAXPierce, Ware8 min
Mar 9, 12:31 PM ESTSpecial Weather StatementJAXCamden14 min
Mar 9, 12:43 PM ESTSevere Thunderstorm WarningJAXBrantley, Pierce, Ware32 min
Mar 9, 12:58 PM ESTSevere Thunderstorm WarningJAXCharlton, Clinch, Echols, Ware47 min
Mar 9, 1:14 PM ESTSevere Thunderstorm WarningJAXBrantley, Pierce, Ware, Wayne46 min
Mar 9, 1:37 PM ESTTornado WarningJAXBrantley, Glynn23 min
Mar 9, 1:45 PM ESTSevere Thunderstorm WarningJAXCharlton, Clinch, Echols, Ware30 min
Mar 9, 1:59 PM ESTSevere Thunderstorm WarningJAXBrantley, Glynn46 min
Mar 9, 2:10 PM ESTTornado WarningJAXGlynn35 min
Mar 9, 2:15 PM ESTSevere Thunderstorm WarningJAXCharlton, Clinch, Echols, Ware45 min
Mar 9, 2:41 PM ESTSpecial Weather StatementJAXCharlton19 min
Mar 9, 2:52 PM ESTSevere Thunderstorm WarningJAXCamden, Glynn23 min
Mar 9, 3:01 PM ESTSpecial Weather StatementJAXCamden, Charlton44 min
Mar 9, 3:46 PM ESTSpecial Weather StatementJAXCamden, Charlton44 min

Nearby

Tornado Warnings in Georgia, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.